Any other non-stimulant meds?

iVillage Member
Registered: 02-23-2004
Any other non-stimulant meds?
2
Tue, 11-17-2009 - 12:25pm

Matthew has been on Strattera since the beginning of 2nd grade, so a little over a year.

iVillage Member
Registered: 06-10-2007
Tue, 11-17-2009 - 3:53pm

HI


Are you sure it is the Straterra that is causing the problems? He seems to be taking ALOT of Abilify. ( if he does in fact take 7.5 mg, and thats not a typo.).


There are other meds, Clonidine( catapres) and Guanfacine( tenex), but they are Blood Pressure meds, and probably not what you need as they do very little for focus. Wellbutrin is another, but he takes Abilify, so there is a problem there.


Have

A child may HAVE ADHD, but it is not what they ARE. Never tell a child they ARE ADHD.

iVillage Member
Registered: 10-09-2004
Wed, 11-18-2009 - 2:35pm
Is it possible it isn't a med situation, but that he just isn't feeling well?